# SDR SWIA201333089

- Difficulty date: March 8, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 26,661 hours, 18,561 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOORBEAM IS CRACKED.  (C-CHECK)  REPLACED FS 280.00 FLOORBEAM IAW REO.
